Proven Cytomegalovirus Colitis Associated with Dasatinib Administration in Two Pediatric Allogeneic Hematopoietic Stem Cell Transplantation Recipients
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Gastrointestinal (GI) bleeding is a rare adverse event of dasatinib, which is known to be caused by dasatinib-induced colitis, severe thrombocytopenia, and platelet dysfunction. We present two cases of pediatric patients who developed hematochezia during treatment with dasatinib after hematopoietic stem cell transplantation (HSCT). A colonic tissue biopsy was performed to differentiate the cause of GI bleeding. Both patients were diagnosed with proven cytomegalovirus (CMV) colitis, but only one was treated with ganciclovir. The patient who did not receive antiviral therapy experienced recurrent GI bleeding during dasatinib administration, leading to multiple treatment interruptions. During dasatinib therapy after HSCT, patients with GI bleeding and confirmed CMV colitis may benefit from antiviral therapy to reduce interruptions in dasatinib therapy.
Abstract
Gastrointestinal (GI) bleeding is a rare adverse event of dasatinib, which is known to be caused by dasatinib-induced colitis, severe thrombocytopenia, and platelet dysfunction. We present two cases of pediatric patients who developed hematochezia during treatment with dasatinib after hematopoietic stem cell transplantation (HSCT). A colonic tissue biopsy was performed to differentiate the cause of GI bleeding. Both patients were diagnosed with proven cytomegalovirus (CMV) colitis, but only one was treated with ganciclovir. The patient who did not receive antiviral therapy experienced recurrent GI bleeding during dasatinib administration, leading to multiple treatment interruptions. During dasatinib therapy after HSCT, patients with GI bleeding and confirmed CMV colitis may benefit from antiviral therapy to reduce interruptions in dasatinib therapy.
참고문헌 (15)
- Yun S, "Comparative effectiveness of newer tyrosine kinase inhibitors versus imatinib in the first-line treatment of chronic-phase chronic myeloid lLeukemia across risk groups : a systematic review and meta-analysis of eight randomized trials", Clin Lymphoma Myeloma Leuk, 16, pp.e85~e94 (2016)
- Schultz KR, "Long-term follow-up of imatinib in pediatric Philadelphia chromosome-positive acute lymphoblastic leukemia : Children’s Oncology Group study AALL0031", Leukemia, 28, pp.1467~1471 (2014)
- Keating GM, "Dasatinib : A Review in Chronic Myeloid Leukaemia and Ph+ Acute Lymphoblastic Leukaemia", Drugs, 77, pp.85~96 (2017)
- Talpaz M, "Dasatinib in imatinib-resistant Philadelphia chromosome-positive leukemias", N Engl J Med, 354, pp.2531~2541 (2006)
- Cortes JE, "Pleural Effusion in Dasatinib-Treated Patients With Chronic Myeloid Leukemia in Chronic Phase : Identification and Management", Clin Lymphoma Myeloma Leuk, 17, pp.78~82 (2017)
- Abu Rmilah AA, "Risk of QTc prolongation among cancer patients treated with tyrosine kinase inhibitors", Int J Cancer, 147, pp.3160~3167 (2020)
- Kmira Z, "Severe hemorrhagic colitis in a patient with chronic myeloid leukemia in the blastic phase after dasatinib use", World J Gastrointest Pathophysiol, 4, pp.59~62 (2013)
- Schwartz JM, "Severe gastrointestinal bleeding after hematopoietic cell transplantation, 1987-1997 : incidence, causes, and outcome", Am J Gastroenterol, 96, pp.385~393 (2001)
- Tuncer HH, "Gastrointestinal and hepatic complications of hematopoietic stem cell transplantation", World J Gastroenterol, 18, pp.1851~1860 (2012)
- Kang HM, "Clinical characteristics and viral load patterns in children with cytomegalovirus gastrointestinal disease after allogeneic hematopoietic stem cell transplantation", Bone Marrow Transplant, 56, pp.2813~2819 (2021)
- Torres HA, "Viral infection or reactivation in patients during treatment with dasatinib : a call for screening?", Leuk Lymphoma, 48, pp.2308~2309 (2007)
- Kreutzman A, "Expansion of highly differentiated CD8+ T-cells or NK-cells in patients treated with dasatinib is associated with cytomegalovirus reactivation", Leukemia, 25, pp.1587~1597 (2011)
- 최재기, "Cytomegalovirus Colitis during Dasatinib Treatment for Patients with Hematologic Malignancy: Case Series and Literature Review", Infection and Chemotherapy, 50(2), pp.153~159 (2018), 대한감염학회
- Yassin MA, "Cytomegalovirus-induced hemorrhagic colitis in a patient with chronic myeloid leukemia(chronic phase)on dasatinib as an upfront therapy", Clin Med Insights Case Rep, 8, pp.77~81 (2015)
- Aldoss I, "Dasatinib-induced colitis after allogeneic stem cell transplantation for philadelphia chromosome-positive acute lymphoblastic leukemia", Biol Blood Marrow Transplant, 22, pp.1900~1903 (2016)
